# SDR FDEA201110174549

- Difficulty date: October 17, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 67,863 hours, 14,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77601
- Condition: Cracked
- Location: Bs 1801-1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BAY (BILGE AREA) LONGERON 47L BETWEEN BS 1801-1821 CRACKED.  CARRIED OUT REPAIR AS PER SRM 53-00-05 FIG.202 REPAIR 1 REV 47.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 113.
